MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO MAXIMO II CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC MED REL MEDTRONIC PUERTO RICO MAXIMO II CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number D284TRK
Medical Device Problem Codes Failure to Charge (1085); Delayed Charge Time (2586)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device was reported as included in the field action.Based on the information received and without the return of the product, it cannot be confirmed that this device performed as described in the field action.It is included in the field action in the abundance of caution.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) alerted for a charge circuit timeout which occurs when charge times exceed a certain threshold.It was noted that the patient had already received a heart transplant and the device was no longer providing any therapy.The device remains in the patient.No patient complications have been reported as a result of this event.

Brand Name
MAXIMO II CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key8027909
Report Number3004209178-2018-24425
Device Sequence Number1189813
Product Code NIK
UDI-Device Identifier00613994446916
UDI-Public00613994446916
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/14/2010
Device Model NumberD284TRK
Device Catalogue NumberD284TRK
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2018
Initial Report FDA Received Date11/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0112-2011
Patient Sequence Number1
Patient Age68 YR